# SDR VNAA202411290026

- Difficulty date: October 21, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door Frame
- Part number: CC67034142
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON BULKHEAD DOOR POSTS LOWER SECTION LBL12 AND RBL 12 FS280 AT FLIGHT COMPARTMENT.
CORROSION ON BULKHEAD DOOR POSTS LOWER SECTION LBL12 FS280 AT FLIGHT COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01,
EVALUATED,ON BULKHEAD DOOR POST LOWER BTW LBL 12 AND FS 280, THEREFORE ITS WITHIN LIMITS AND ON BULKHEAD DOOR POST LOWER BTW RBL 12 AND FS
280,IT´S OUT LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND WAS REPAIRED PER CRJ-900 SRM 53-11-10-201-006-A01.
